Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 54, NWS Shreveport, LA

May 28, 20154 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at May 28, 2015, 6:11 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 6:11 PM CDT (23:11 UTC)
Expired
May 28, 2015, 9:15 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Grant Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:30 PM CDTFLASH FLOODAtlanta, LAWATER COVERING ROADS IN ATLANTA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1140 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS54 KSHV 282311
FFWSHV
LAC043-069-081-127-290215-
/O.NEW.KSHV.FF.W.0054.150528T2311Z-150529T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 915 PM CDT

* AT 610 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN FALLING ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3194 9248 3170 9247 3170 9325 3195 9326

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:42 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 28, 2:42 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
242 PM CDT THU MAY 28 2015

.DISCUSSION...
CONVECTION LATE THIS AFTERNOON TIED TO INSTABILITY AND RESIDUAL
BOUNDARIES LEFT OVER FROM THE MORNING MCS WHICH MOVED ACROSS THE
MIDDLE RED RIVER VALLEY OF NORTHERN TEXAS AND SOUTHERN OKLAHOMA.
OUTFLOW BOUNDARY CURRENTLY RESIDES FROM NEAR SULPHUR SPRINGS AND
MOUNT PLEASANT TO NEAR TEXARKANA AND EL DORADO ARKANSAS...MOVING
VERY SLOWLY SOUTHWARD. SLIGHTLY STRONGER CAPPING INVERSION IS
INHIBITING STORMS FROM FORMING ALONG THE TX PORTION OF THE
BOUNDARY BUT TEMPERATURES ARE NEAR 90 SOUTH OF THE BOUNDARY ATTM
SO WOULD NOT BE SURPRISED TO SEE A FEW STRONG TO SEVERE
THUNDERSTORMS FORM ON THIS BOUNDARY BEFORE CONVECTION BEGINS TO
DIE OFF LATER THIS EVENING.

VISIBLE SATELLITE IMAGERY SHOWING OUR NEXT WEATHER MAKER TAKING
SHAPE ACROSS THE TX HILL COUNTRY. THIS CONVECTION IN ASSOCIATION
WITH AN UPPER LEVEL TROUGH THAT IS LIKELY TO TRAVERSE ACROSS THE
STATE OF TX OVERNIGHT TONIGHT. SHORT TERM PROGS ARE IN PRETTY GOOD
AGREEMENT WITH THE DEVELOPMENT OF THIS SYSTEM AND ITS PROGRESSION
EASTWARD OVERNIGHT WITH THE EXCEPTION OF THE GFS WHICH FOR SOME
REASON LOOSES IT AFTER SUNRISE ON FRIDAY. THE HRRR SEEMS TO HAVE
THE BEST HANDLE ON THIS CONVECTION AFTER MIDNIGHT APPROACHING THE
I-35 CORRIDOR OF N/C TEXAS AND EVENTUALLY MOVING INTO OUR WESTERN
ZONES DURING THE PREDAWN/DAWN HOURS. THEREFORE...HAVE ORIENTED
HIGHER CHANCE POPS AFTER MIDNIGHT IN THE WEST WITH SLIGHT CHANCE
VARIETY IN THE EAST. ALL PROGS HAVE THIS WELL DEFINED UPPER TROUGH
AXIS IN THE VICINITY OF THE I-35 CORRIDOR TO OUR WEST ON FRIDAY
AND WITH PLENTIFUL MOISTURE IN PLACE NOT TO MENTION DIVERGENT FLOW
ALOFT...HAVE INCREASED POPS TO LIKELY ACROSS OUR WESTERN TWO
THIRDS FOR FRIDAY. THIS TROUGH AXIS SLOWLY MOVES ITS WAY EASTWARD
INTO NE TX/SW AR/NW LA FRI NIGHT/SAT AND STALLS OUT. COLD FRONT AT
THE SFC IN ASSOCIATION WITH THIS UPPER TROUGH MOVES OUR WAY AND
STALLS OUT SAT NIGHT/SUN AS WELL SOMEWHERE ACROSS OUR CWA AND WILL
SERVE AS A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT...
MAINLY ACROSS OUR SOUTHEAST ZONES SUN NIGHT THROUGH EARLY NEXT
WEEK.

THERE CONTINUES TO BE MORE AND MORE CONSISTENCY WITH EACH NEW
MODEL RUN THAT THIS STAGNANT UPPER LEVEL TROUGH WILL BECOME
CUTOFF FROM THE WESTERLIES BY THE EARLY TO MIDDLE PORTION OF NEXT
WEEK. JUST WHERE THIS OCCURS IN RELATION TO OUR VICINITY COULD
RESULT IN A VERY WET WORK WEEK NEXT WEEK...TO ONLY WIDELY
SCATTERED VARIETY STORMS. FOR NOW...WILL KEEP THE EXTENDED POP
GRIDS CONSISTENT WITH PREVIOUS FORECASTS WITH HIGHER POPS ACROSS
OUR EASTERN ZONES NEXT WEEK WITH SLIGHT CHANCE VARIETY IN THE
WEST. IT MUST BE NOTED THAT IF THIS TROUGH CUTS OFF TO OUR
WEST...THEN MUCH HIGHER POPS WOULD BE THE END RESULT FOR A MUCH
LARGER PORTION OF OUR AREA NEXT WEEK.

TEMPERATURES SHOULD BE SLIGHTLY MILDER THIS UPCOMING WEEKEND GIVEN
THE EXPECTED STORM COVERAGE WITH BELOW NORMAL TEMPERATURES THROUGH
AT LEAST THE EARLY PORTION OF NEXT WEEK BEFORE WE BEGIN TO SEE
SOME RECOVERY BY LATE NEXT WEEK.

PRELIMS TO FOLLOW...13.

&&

.PREV DISCUSSION... /ISSUED 100 PM CDT THU MAY 28 2015/

AVIATION...
FOR THE 28/18Z TAFS...SCATTERED CONVECTION ONGOING THIS AFTERNOON
ACROSS THE REGION BUT MOST TERMINALS HAVE DODGED THUS FAR...ASIDE
FROM VCTS AT SHV/TXK. EXPECT ADDITIONAL SHWRS/TSTMS THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING BUT COVERAGE IS
STILL NOT ENOUGH TO WARRANT ANY MORE THAN VCTS ATTM...SO WILL USE
AMENDMENTS IF NECESSARY FOR TSRA. WINDS TO REMAIN RATHER LIGHT AND
SOMEWHAT VARIABLE AT TIMES...WITH A PREDOMINANT SOUTH DIRECTION
FOR MUCH OF THE PERIOD. CLOUDS WILL BE LAYERED WITH INCREASING CU
THIS AFTERNOON ALONG WITH SOME MID AND HIGH CLOUDS MIXED IN AS
WELL. CONVECTIVE DEBRIS CLOUDS WILL LIKELY LINGER OVERNIGHT WITH
LOW STRATUS RETURNING CLOSER TO DAYBREAK ALONG WITH PATCHY FOG AND
REDUCED VSBYS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  86  69  83 /  30  60  50  60
MLU  69  88  69  84 /  30  50  50  60
DEQ  67  82  67  80 /  40  60  50  60
TXK  69  84  68  82 /  30  60  50  60
ELD  67  86  69  82 /  30  50  50  60
TYR  72  83  69  82 /  40  60  50  60
GGG  72  85  69  83 /  40  60  50  60
LFK  71  86  70  86 /  40  60  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

19/13
Hazardous weather outlook, May 28, 11:13 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 AM CDT THU MAY 28 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291615-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1113 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
TODAY...AS A WEAK UPPER LEVEL DISTURBANCE AND THE REMNANTS OF A
COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING OVER THE RED RIVER
VALLEY OF SOUTHERN OKLAHOMA...NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS. WITH ADDITIONAL DAYTIME HEATING...EXPECT WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS NORTHERN
LOUISIANA AS WELL. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT
EXPECTED...ISOLATED SEVERE THUNDERSTORMS CERTAINLY WILL BE
POSSIBLE. THESE COULD DOWN TREES AND POWERLINES WITH ANY OF THE
STRONGER WIND GUSTS. AS WE TRANSITION INTO TONIGHT...ANOTHER
COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL BE MOVING OUR WAY
FROM NORTH CENTRAL TEXAS. THIS ACTIVITY COULD BEGIN MOVING INTO
PORTIONS OF NORTHEAST TEXAS AFTER MIDNIGHT TOWARDS DAYBREAK ON
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL AGAIN INCREASE ACROSS MUCH OF THE
REGION FRIDAY THROUGH SUNDAY...AHEAD OF AN UPPER LEVEL DISTURBANCE
THAT WILL DRIFT EAST ACROSS OKLAHOMA AND TEXAS AND BECOME
STATIONARY OVER THE AREA FRIDAY NIGHT THROUGH THIS WEEKEND. WHILE
AN ISOLATED SEVERE THUNDERSTORM THREAT WITH THE POTENTIAL FOR
DAMAGING WINDS CAN NOT BE RULED OUT...LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE IN THE STRONGER STORMS...WITH RAINFALL AMOUNTS OF ONE
TO THREE INCHES EXPECTED. GIVEN THE ALREADY SATURATED
GROUNDS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. THIS UPPER
LEVEL DISTURBANCE WILL CONTINUE TO FOCUS ADDITIONAL SCATTERED
SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON INTO THE OVERNIGHT
HOURS OVER PORTIONS OF THE REGION.

13

In the hours before

Special weather statement, May 28, 1:32 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 PM CDT THU MAY 28 2015

ARZ061-070>072-281915-
NEVADA AR-MILLER AR-LAFAYETTE AR-COLUMBIA AR-
132 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MILLER...SOUTHERN
NEVADA...NORTHEASTERN LAFAYETTE AND NORTHERN COLUMBIA COUNTIES UNTIL
215 PM CDT...

AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GARLAND EASTWARD TO LEWISVILLE AND STAMPS...MOVING NORTHEAST AT
10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...BUCKNER...
GARLAND...WILLISVILLE...SMITHLAND...VILLAGE...CALHOUN...MOUNT
VERNON...PINEY GROVE...BETHEL...SPIRIT LAKE...EBENEZER...MCKAMIE...
FALCON...LERCH AND COLLEGE HILL.

LAT...LON 3338 9312 3338 9304 3322 9300 3320 9379
      3337 9379 3361 9311
TIME...MOT...LOC 1830Z 241DEG 6KT 3341 9353

19
Special weather statement, May 28, 1:51 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
151 PM CDT THU MAY 28 2015

ARZ072-073-281915-
UNION AR-COLUMBIA AR-
151 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 215 PM CDT...

AT 151 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILLAGE...OR 7 MILES EAST OF MCNEIL...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SMACKOVER...VILLAGE...MOUNT HOLLY...MEDLOCK...LAUGHLIN AND EBENEZER.

LAT...LON 3321 9309 3336 9320 3341 9312 3338 9312
      3337 9279 3339 9276 3337 9270
TIME...MOT...LOC 1851Z 238DEG 15KT 3333 9308

19
Special weather statement, May 28, 2:11 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CDT THU MAY 28 2015

ARZ073-282000-
UNION AR-
211 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
300 PM CDT...

AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LISBON...OR 10 MILES WEST OF SMACKOVER...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EL DORADO...SMACKOVER...NORPHLET...CALION...LISBON...MOUNT HOLLY...
CAIRO AND KENOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3320 9296 3327 9298 3338 9297 3337 9279
      3339 9276 3338 9273 3336 9268 3336 9260
      3337 9259 3337 9255 3332 9252 3333 9250
      3333 9248 3332 9246 3329 9247 3327 9244
      3328 9238 3321 9238
TIME...MOT...LOC 1911Z 254DEG 32KT 3331 9289

VII
Special weather statement, May 28, 4:01 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT THU MAY 28 2015

LAZ001-002-282145-
BOSSIER LA-CADDO LA-
401 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BOSSIER AND
NORTHWESTERN CADDO PARISHES UNTIL 445 PM CDT...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELCHER...OR 16 MILES NORTHWEST OF BOSSIER CITY...MOVING SOUTH AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...BLANCHARD...BENTON...BELCHER...GILLIAM...DIXIE...ALDEN
BRIDGE AND CAVETT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3285 9386 3282 9364 3257 9363 3258 9392
TIME...MOT...LOC 2101Z 013DEG 8KT 3273 9380

VII
Special weather statement, May 28, 4:14 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT THU MAY 28 2015

ARZ073-LAZ006-282200-
UNION AR-UNION LA-
414 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 500 PM
CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAPILE...OR NEAR HUTTIG...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...STRONG...LAPILE...MARION...FELSENTHAL...NEW LONDON...
LITROE...CECIL...OAKLAND AND AURELLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3302 9250 3319 9232 3314 9212 3312 9212
      3310 9214 3307 9213 3307 9211 3303 9211
      3303 9209 3301 9207 3298 9208 3297 9207
      3297 9208 3287 9208 3284 9206 3280 9206
TIME...MOT...LOC 2114Z 291DEG 24KT 3309 9228

VII
Special weather statement, May 28, 4:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 PM CDT THU MAY 28 2015

LAZ002-010>012-282300-
RED RIVER LA-DE SOTO LA-BOSSIER LA-BIENVILLE LA-
459 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSSIER...WEST
CENTRAL BIENVILLE...NORTHWESTERN RED RIVER AND EAST CENTRAL DE SOTO
PARISHES UNTIL 600 PM CDT...

AT 459 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF RINGGOLD...OR 20 MILES SOUTHEAST OF BOSSIER CITY...
MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CRICHTON...GRAND BAYOU AND MC DADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3199 9340 3210 9365 3224 9358 3224 9347
      3225 9346 3226 9349 3225 9349 3227 9350
      3227 9352 3230 9352 3229 9355 3232 9354
      3231 9354 3240 9350 3232 9330
TIME...MOT...LOC 2159Z 026DEG 10KT 3230 9343

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:40 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster65 min
May 28, 1:29 PM CDTSpecial Weather StatementSHVWebster46 min
May 28, 3:49 PM CDTSevere Thunderstorm WarningSHVUnion41 min
May 28, 4:01 PM CDTSpecial Weather StatementSHVCaddo44 min
May 28, 4:14 PM CDTSpecial Weather StatementSHVUnion46 min
May 28, 4:29 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Winn36 min
May 28, 4:59 PM CDTSpecial Weather StatementSHVRed River61 min
May 28, 6:26 PM CDTSpecial Weather StatementSHVGrant, Natchitoches49 min
May 28, 6:46 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn59 min

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.